Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Took Mifepristone tablet for MTP. Had very less bleeding after taking it thrice. Abortion incomplete?

i have taken mifepristone tablet i had no bleeding and and after 12 hrs i had taken again 400 mg of misopostol tablet and i had very less bleeding then i had taken again 400 mg of misopostal tablet and i had very less bleeding today is the third day and i had no pain and bleeding i m confused whether abortion has been done or not. pls help
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Firstly, before getting a medical abortion, it is necessary to confirm the status of your pregnancy and get the medication prescribed by a gynecologist. You should rule out ectopic pregnancy and know the gestational age. Also, the medication you have taken is not so efficient in the dose that you have taken. Anyway,you should see your doctor now for confirmation of completion of the abortion and further care. Wish you good health.
Answered: Wed, 27 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor